# SDR UPS04M43170

- Difficulty date: September 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING LEADING EDGE NR 16 TRACK ROLLER FITTING FOUND CRACKED.  LEFT WING NR 16 SLAT TRACK REMOVED PER MM 27-80-32 R.50.  LEFT WING LEADING EDGE NR 16 SLAT TRACK FITTING REMOVED PER SRM 51-33-01 V2.R35.  NEW NR 16 ROLLER SUPPORT FITTING HOLE PICKED UP PER SRM 51-31-01 V2.R35.  LEFT WING L/E NR 16 SLAT TRACK ROLLER SUPPORT FITTING REPLACED PER SRM 51-35-01 V.2 R.35.  LEFT WING NR 16 SLAT TRACK INSTALLED PER AMM 27-80-32-R.50.
